# SDR COEA2013022602913

- Difficulty date: January 22, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 25,290 hours, 33,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WASB12
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 119832 NR 100083 HEAVY CHECK COE/MAJOR REPAIR:  5 CRACKS IN RIGHT LONGITUDINAL FLOOR TRACK, FR36-40.  ALL CRACKS REPAIRED UNDER ONE REPAIR PER EO 5315-01.
